Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Rheumatology
Volume 2012 (2012), Article ID 517424, 2 pages
Case Report

Acute Generalized Exanthematous Pustulosis due to Tocilizumab in a Rheumatoid Arthritis Patient

Rheumatology Unit, Valle del Lili Foundation, ICESI University, Cali, Colombia

Received 31 October 2012; Accepted 28 November 2012

Academic Editors: J. Mikdashi, P. Njobvu, and P. E. Prete

Copyright © 2012 J. H. Izquierdo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We report a female patient with rheumatoid arthritis which was refractory to methotrexate, leflunomide, and anti-TNF therapy. She was treated with anti-IL-6 tocilizumab (TCZ), with an early appearance of sterile pustules on erythematous swollen skin of trunk, back, and abdominal area. The lesions were consistent with the diagnosis of acute drug-related generalized exanthematous pustulosis (AGEP). This adverse event was controlled with medical treatment without requiring removal of TCZ.